Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 98, Number 3

All articles in this issue are freely accessible.

Extending homeomorphisms on the pseudo-arc
G. R. Lehner.
Trans. Amer. Math. Soc. 98 (1961), 369-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120608
The $G$ and $H$ functions as symmetrical Fourier kernels
Charles Fox.
Trans. Amer. Math. Soc. 98 (1961), 395-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131578
Stable processes and integral equations
Harold Widom.
Trans. Amer. Math. Soc. 98 (1961), 430-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121882
On the Künneth theorem
Alex Heller.
Trans. Amer. Math. Soc. 98 (1961), 450-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126479
On projective class groups
Dock Sang Rim.
Trans. Amer. Math. Soc. 98 (1961), 459-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124378
On automorphisms and derivations of simple rings with minimum conditions
Andrzej Białynicki-Birula.
Trans. Amer. Math. Soc. 98 (1961), 468-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122845
Generalized eigenfunction expansions for operator algebras
R. T. Harris.
Trans. Amer. Math. Soc. 98 (1961), 485-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121672
The Šilov boundary induced by a certain Banach algebra
W. W. Comfort.
Trans. Amer. Math. Soc. 98 (1961), 501-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120530
Banach algebras with scattered structure spaces
Irving Glicksberg.
Trans. Amer. Math. Soc. 98 (1961), 518-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123199
Abelian torsion groups having a minimal system of generators
Samir A. Khabbaz.
Trans. Amer. Math. Soc. 98 (1961), 527-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125877
The core of a cooperative game without side payments
Robert J. Aumann.
Trans. Amer. Math. Soc. 98 (1961), 539-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0127437